# SDR SWAA2021080487185

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF HAS DAMAGED UPPER SURFACE PLIES ; / [01] IDENTIFIED FORWARD FLOOR PANEL 221DF IAW SRM 53-00-50-0I-1 FIGURE 2; TABLE 2 FOUND DAMAGE TO UPPER SURFACE TO EXCEED ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 F.  REPAIR TO BE EFFECTED IAW SRM 53-00-50-2R-1  REMOVED 16 EA INSERTS TO FACILITATE REPAIR. IAW SRM 53-00-50-2R-1 PARA 3 B.  REMOVED DAMAGE FROM UPPER SURFACE AND CLEANED REPAIR AREA. NO CONTAMINATION NOTED. IAW SRM 53-00-50-2R-1 PARA 3 A; C; & F.; [02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.; [03] VERIFIED MATERIAL ID PER SRM 53-00-50-0I-1 VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-00-50-1A-1 VALIDATED REPAIR PER SRM 53-00-50-2R-1  VERIFIED WORK PERFORMED PER SRM 53-00-50-2R-1; [04] FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1458851-1 OK TO INATALL. IAW SRM 53-00-50-2R-1 PARA 3 K(1); [05] CORRECTED STEP 4; LINE 2 TO READ 'OK TO INSTALL'; [06] VERIFIED PER SRM 53-00-50-2R-1 OK TO INSTALL REPAIR PLIES; [07] INSTALLED REPAIR PLIES USING RESIN BMS8-201 TY3 LOT#AK0GP9267K; AND VACUUM BAGGED; LEAK CHECKED GOOD WITH VACUUM GAUGE ID: ATS2438 S/N: UNKNOWN; AND SET REPAIR TO CURE IAW SRM 53-00-50-2R-1 PAR. 3K(1)L(1).
